# SDR 05FDEA04111

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 34,055 hours, 17,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BELOW ROLLER TRAY SUPPORT ANGLE EXFOLIATED 1" FWD OF FRAME C33 RBL 56".  REMOVED AND REPLACED ANGLE SUPPORT IAW SRM 51-40-2.  FABRICATED SUPPORT ANGLES (2 EACH) PER MAE TRAVELER T5/559357 AND T5/560339.  FABRICATED WED (SHEAR WALL) T5/560340 LOCATED AND DRILLED IAW SRM 51040-44, PREP'D AND PAINTED AREA IAW SRM 51-75-10.
